# SDR SWAA2021121345735

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION FOUNDED ON FWD CARGO AFT R/H BULKHEAD TRANSICION ANGLE ; / [01] REMOVED CORROSION IAW SRM 51-10-02; AREA IS OUT OF LIMITS IAW SRM 53-30-80-1A-1.; [02] PART WILL BE INSTALLED ON FAULT TTG8Q004FUDH. 5330-E-16461-NG CPCP / AP MOC; [03] NEW PART #143A9485U30WILL BE INSTALLED ON FAULT TTG8Q004FUDH. 5330-E-16461-NG CPCP/AD MOC STEP 46.
